Dislocations in quartz crystals
Doklady Akademii Nauk, Tome 166 (1966) no. 1, pp. 84-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_166_1_a17,
author = {K. I. Chepizhnyi},
title = {Dislocations in quartz crystals},
journal = {Doklady Akademii Nauk},
pages = {84--86},
year = {1966},
volume = {166},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_166_1_a17/}
}
K. I. Chepizhnyi. Dislocations in quartz crystals. Doklady Akademii Nauk, Tome 166 (1966) no. 1, pp. 84-86. http://geodesic.mathdoc.fr/item/DAN_1966_166_1_a17/